MathSciNet Relay Station
MathSciNet bibliographic data
MR2219042 (2007d:11121) 11R21 (11Y40)
Sylla, Lesseni The nonexistence of nonsolvable octic number fields ramified only at one small prime. Math. Comp. 75 (2006), no. 255, 1519–1526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement